| Catalog Number |
72201495 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that during the surgery, t2 did not trigger.A backup device was used to complete the surgery.No delay or patient injury reported.
Additional Manufacturer Narrative
One curved ultra fast-fix ab assembly for use in treatment, has not been returned for evaluation.Without the reported product a visual and functional evaluation cannot be performed and the customer¿s complaint cannot be confirmed.An exact root cause cannot be determined with confidence.From the information provided, t2 would not deploy.However, factors that could have contributed to the reported event include: bending of the delivery needle.Pathological conditions in the soft tissue that would prevent secure fixation.The instruction for use was reviewed and was found to outline precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.